Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil HAS kicked in! But the insomnia...? jedi

Posted by zonked on June 16, 2011, at 11:23:49

In reply to Re: Nardil HAS kicked in! But the insomnia...? zonked, posted by jedi on June 16, 2011, at 10:42:47

> Hey z,
> Glad it is getting there for you. Are you getting the hypomania at all? When I first started Nardil, I had this side effect for a long time. On subsequent restarts, it never happened. Kind of missed it. LOL Guess it is nothing to laugh about; it can be serious enough for some people to have to discontinue. A few mistake this "HIGH" for the actual antidepressant effect of Nardil, and end up chasing the dragon! Not a good thing.

Eh, I hope not! A family member was a little concerned, but reassured that it was relief from depression, not hypomania. Hypomania danger signs: spending money, staying up all night (neither have happened.) The person in question is just accustomed to me being depressed, that's all. The reason for the concern is that Parnate did cause hypomania. It is something I'm keeping an eye on.

> I use my .5mg of clonazepam with 50mg of Benadryl for insomnia. I have been using Benadryl for years with really no tolerance. I am so affected by the sleep inducing antihistamines, that they just keep working. Used TRAZ when I first started Nardil, but that was just to much of a drugged feeling for me. Also used small doses of Seroquel at 12.5 to 25mg. I'm just lucky that the histamine medications affect me like this, they don't work for everybody.

The antihistamines work well for me too, I am glad that long term use seems not to have affected you. I would have no problem taking nightly Benadryl or doxyalamine if it resolves the symptoms. I'll pick up one of those one-dose Benadryl packets they sell at liquor stores today and see if it does the trick this time.

BTW, trazodone made me wake up groggy and cranky. (And have a weird taste in my mouth.) Yuck.

> Be well,
> Jedi

I will. Thanks again to you, and everyone else, for listening to me whine while I was waiting. I will never go off this med again, I'm a Nardil lifer, so long as it continues to work for me. Thank you, Warner Lambert and also thank you Gavis for coming onto the scene. =]

The relief from depression and SA/GAD make everything else - going to psychotherapy appointments, exercising, engaging in structured activity - possible, which will help me get a firm grapple on the disorder (and get my life back!)

-z


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zonked thread:988262
URL: http://www.dr-bob.org/babble/20110610/msgs/988301.html